Switching rates and the asymptotic behavior of herding models




Professorship/Faculty: Lehrstuhl für Volkswirtschaftslehre, insbesondere Internationale Wirtschaft 
Author(s): Milaković, Mishael; Irle, Albrecht; Kauschke, Jonas; Lux, Thomas
Title of the Journal: Advances in Complex Systems
ISSN: 0219-5259
Year of publication: 2011
Volume: 14
Issue: 3
Pages / Size: 359 - 376
Language(s): English
URL: http://www.worldscinet.com/acs/14/preserved-doc...
Document Type: Article
URI: https://fis.uni-bamberg.de/handle/uniba/4538
Release Date: 30. April 2014